# SDR COMA9710381

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 12005805003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 5310-131/132-01I, FOUND NR 1 CENTER BUTT STRAP TO BE CORRODED.  REMOVED CORRODED BUTT STRAP AND INSTALLED SERV PART IAW EMB 120 SRM CHAPTER 51.
